# SDR DXTA2014082405866

- Difficulty date: August 24, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 12,746 hours, 7,926 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

UPON RT ENG START THE ENG DID NOT LIGHT OFF & THE START WAS ABORTED APPROX 20 SECONDS.  AFTER THE ENG SPOOLED DOWN I ENGAGED THE STARTER TO LOWER THE ITT & RAMP PERSONNEL OBSERVED FLAMES IN THE ENG EXHAUST AREA & DISCHARGED A FIRE EXTINGUISHER INTO THE EXHAUST NACELLE.  NACELLE PAINT SINGED.  PER ROLLS ROYCE COMPLIED WITH TASK 05-50-00-200-802. COMPLIED WITH ENGINE WASH IAW ROLLS ROYCE AE3007C MM 72-00-00-100-802. COMPLIED WITH 90 SECOND DRY MOTOR. COMPLETED TASK 72-00-00-100-802 AND 803. COMPLIED WITH ENGINE OPERATIONAL CHECKS WITH NO DEFECTS NOTED. DAMAGED PAINT STRIPPED IN AFFECTED AREAS AND HAVE CONDUCTIVITY TESTING COMPLIED WITH. STRIPPED PAINT FROM RT LOWER AFTER BODY AND LOWER T/R DOOR. NO DEFECTS NOTED DURING CONDUCTIVITY TESTING. CESSNA ENGINEERING GAVE APPROVAL TO PAINT AREAS AFFECTED BY FIRE. PRIMED AREA AND COMPLIED WITH PAINT IAW CE-750 MM 20-31-00.
